Natural Health and Herbal Remedies Blog – information on herbal medicine

Welcome to our platform where different kinds of herbs and herb remedies will help you to improve your health.

AFTEREFFECTS INVOLVING THE GASTROINTESTINAL SYSTEM: DIARRHEA. CONSTIPATION

by admin - March 12th, 2009.
Filed under: Cancer. Tagged as: .

If I Have Diarrhea, What Is Causing It?

Diarrhea can be due to

• medications

• inadequate dietary fiber

• changes in your diet

• radiation changes to the digestive tract

•chemotherapy-related changes in the intestines or colon that cause poor absorption of food

•cancer-related changes in the intestines or colon that cause poor absorption

•shortened intestines from surgery

• infection in the digestive tract

• lactose (milk sugar) intolerance

If I Have Diarrhea, What Can I Do for It?

Your doctor has to determine why you have the diarrhea in order to advise treatment. If it is due to medication, your doctor may change your medication and/or add dietary fiber. If it is due to radiation changes, dietary changes and/or antidiarrhea medications may help. If diarrhea is due to infection, you may need antibiotics.

What Causes Constipation?

Constipation can be caused by

•medications, such as pain medications

• inadequate fluids in diet

• inadequate dietary fiber

• damage to the nervous system affecting the gut

• inactivity

•obstruction (blockage) of the lower gastrointestinal tract by a scar

What Can Be Done about Constipation?

Talk with your doctor about

• stool softeners

• increased oral fluids

• dietary fiber, if there is no contraindication

*82/32/5*

Share and Enjoy:
  • Digg
  • Sphinn
  • del.icio.us
  • Facebook
  • LinkedIn
  • Reddit
  • StumbleUpon
  • Twitter
  • Yahoo! Bookmarks

Related Posts:

Leave a Reply

You must be logged in to post a comment.